Common Fixed Point Theorems in Fuzzy Metric Spaces
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 113 | Views: 357 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 5 Issue 4, April 2016 | Popularity: 6.7 / 10


     

Common Fixed Point Theorems in Fuzzy Metric Spaces

Raghu Nandan Patel, Manoj Kumar Tiwari


Abstract: In this paper we used the concept of compatible of type (P) in fuzzy metric spaces. Our result generalize earlier results due to Vasuki [18], Chugh and Kumar [3] and others.


Keywords: and phrases fuzzy metric space, fixed point, compatible mappings of type P


Edition: Volume 5 Issue 4, April 2016


Pages: 2284 - 2286


DOI: https://www.doi.org/10.21275/NOV163141


Please Disable the Pop-Up Blocker of Web Browser

Verification Code will appear in 2 Seconds ... Wait



Text copied to Clipboard!
Raghu Nandan Patel, Manoj Kumar Tiwari, "Common Fixed Point Theorems in Fuzzy Metric Spaces", International Journal of Science and Research (IJSR), Volume 5 Issue 4, April 2016, pp. 2284-2286, https://www.ijsr.net/getabstract.php?paperid=NOV163141, DOI: https://www.doi.org/10.21275/NOV163141

Top